Title of article :
Adaptive nonlinear observers of microbial growth processes
Author/Authors :
T. Zhang، نويسنده , , M. Guay، نويسنده ,
Pages :
11
From page :
633
To page :
643
Abstract :
Adaptive nonlinear observers are studied for a class of biochemical processes expressed by a nonlinearly parametrized Monodʹs growth model. Simultaneous on-line estimations of system states and parameters are performed for the plants with unknown parameters. Asymptotic nonlinear observers and parameter updating laws are constructed using Lyapunov stability technology. A persistence of excitation (PE) condition is investigated for the parameter convergence of the adaptive observers. Numerical simulations are provided to show the effectiveness of the proposed scheme.
Keywords :
Nonlinear Observer , Adaptive law , growth kinetics , Persistence of excitation , Lyapunov stability
Journal title :
Astroparticle Physics
Record number :
401287
Link To Document :
بازگشت